MathSciNet Relay Station
MathSciNet bibliographic data
MR2526815 60H10 (34C11 34F05 60K37 92D25)
Zhu, C.; Yin, G. On competitive Lotka-Volterra model in random environments. J. Math. Anal. Appl. 357 (2009), no. 1, 154–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement